Communications in Analysis and Geometry

Volume 17 (2009)

Number 1

Tunnel number one, genus-one fibered knots

Pages: 1 – 16

DOI: http://dx.doi.org/10.4310/CAG.2009.v17.n1.a1

Authors

Kenneth L. Baker (Department of Mathematics, University of Miami)

Jesse E. Johnson (Department of Mathematics, Yale University)

Elizabeth A. Klodginski (Department of Mathematics, University of Pennsylvania)

Abstract

We determine the genus-one fibered knots in lens spaces that have tunnel number one. We also show that every tunnel number one, once-punctured torus bundle is the result of Dehn filling a component of the Whitehead link in the 3-sphere.

Full Text (PDF format)